# SDR CA120525005

- Difficulty date: May 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Switch
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) IT WAS REPORTED THAT WHILE IN LEVEL CRUISE FLIGHT AT 41,000 FT, THE LT ENGINE BEGAN SPOOLING DOWN JUST AS THE LT FADEC FAIL MESSAGE APPEARED, AND THE ENGINE SUBSEQUENTLY SHUTDOWN.  THE CREW DIVERTED THE ACFT AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED.   A PRELIMINARY REVIEW OF THE ENGINE DOWNLOAD APPEARS TO INDICATE A FAULT WITH THE OVERSPEED SHUTDOWN SWITCH, OSSD, WHICH RESULTED IN THE FADEC COMMANDING THE ENGINE TO SHUTDOWN. AFTER REPLACING THE OSSD AND SOME OTHER CONTROL SYSTEM COMPONENTS, AS A PRECAUTION AND FOR FOLLOW-UP INVESTIGATION.  THE ACFT WAS RETURNED TO SERVICE THE FOLLOWING DAY.
